# SDR DALA2023120810094

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON FLOOR STRINGERS LBL=2.90 AND STA=655, LBL=10.45 AND STA= 661, 679, LBL= 16.10 AND STA 641, 650, (BILGE AREA) AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00548 FLOOR STRINGERS LBL=2.90 AND STA=655, LBL= 10.45 AND STA= 661, 679, LBL= 16.10 AND STA 641, 650, (BILGE AREA) AT FWD CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM 51-40. (0098894)
